MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B3400060M
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient was in a stage 2 implant case for a dbs system.They had an issue with high impedance value on electrode 9a.They tested the lead with the lead test cable and ens, all impedance indicators were green.When the extension was connected the value for 9a was high again, they connected the extension to the second lead and the same segment electrode had a high value.They opened a second extension and it showed a high value for electrode 9a and the corresponding segment when the new extension was connected to the 0-3 lead.Troubleshooting was not required.The issue was not resolved through troubleshooting.Tech services reviewed troubleshooting considerations.The caller planned to get another extension.Additional information was received from manufacturer representative (rep).Rep reported the cause of the impedances was unknown, but suspect contributing factors may have included intermittent issue and possible positioning of patient during surgery.Rep reported impedances were not cleared during surgery.Surgeon could not clear impedance issue on 9a during surgery and was to add a note that they would provide therapy around the segment.Surgeon opened 3 marked leads and an additional battery because he was not confident it wasn't a battery issue.Impedances cleared in post anesthesia care unit.Rep reports issue was resolved.
 
Additional Manufacturer Narrative
Continuation of d10: product id b3400060m serial# (b)(6) implanted: (b)(6) 2026; product type extension product id b3400060m serial# (b)(6) product type extension.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SENSIGHT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25564580
Report Number2649622-2026-18358
Device Sequence Number9995040
Product Code MHY
UDI-Device Identifier00763000426484
UDI-Public(01)00763000426484(17)271217
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB3400060M
Device Catalogue NumberB3400060M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/19/2026
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age76 YR
Patient SexMale